Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :11 Issue : 2 1984      Add To Cart                                                                    Download

Bases and maximal ideals in semigroups

Auther : ANWAR T. AL-LAHHAM

Department of Mathematics, University of Damascus, Syria

 

ABSTRACT

 

The notion of B-semigroup is defined in this paper, and some properties of B-semigroups are studied. The relation between maximal ideals and bases is discussed. Also some results about B-semigroups and about the relation between one-sided and two-sided bases are obtained.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55166

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law